# SDR SWAA2023062048241

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 500A-500D<[01] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 500A-500D PER REF SRM 53-00-53-1A-2;[02] BLEND OUT EVALUATION ORIGINAL MATERIAL THICKNESS IS .040'' AND THE REMAINING THICKNESS IS .033'' THEREFORE FOUND TO BE OUT OF LIMITS PER REF SRM 53-00-53-1A-2;[03] TOOLING USED   ID: ATS401 DUE DATE:10/2023;[04] CORRECTION ON ENTRY 1 : L=1 W=1;[05] COMPLETED STEPS 1-4. CORROSION OUT OF LIMITS;[06] FABRICATED NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT FROM MATERIAL BAC1496-444 7075-T6 CLAD SHEET LOT NBR 1506362-1 PER REF SRM 53-30-53-0I-2  OK TO APPLY CHEMICAL CONVERSION COATING AND PRIME ON NEW SECTION;[07] VERIFIED CORRECTIVE ACTION 6. OK TO TREAT AND PRIME GIVEN;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER AT NEW PART PER REF SRM 51-20-01 AND SOPM 20-41-02   INSTALLED NUT PLATES ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT PER REF SRM 51-40-02 AND DWG NBR 143A7501;[09] VERIFIED CORRECTIVE ACTION STEP 8. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
